# SDR CALA2017061901919

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 10,416 hours, 3,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTS AT SEAT 22-27 INOP. REPLACED FUSE REF AMM 33-51-06 960 804, REPLACED BATTERY PACK REF AMM 33-51-06 610 802, ACCOMPLISHED OP TEST REF AMM 33-51-00 720 801.
